# SDR DALA2017102207764

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT LIFE RAFT SUPPORT CHANNEL JUST FWD OF BS 1620 IS CRACKED AND DEFORMED.  REPAIRED THE SUPPORT CHANNEL IAW SRM 51-70-11.
